# SDR HEEA080271

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,335 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 407301110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP HAS SEVERAL SPOTS OF EXFOLIATION.
